# SDR SWAA2025100607677

- Difficulty date: August 23, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STAB.  REPLACED BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STAB IAW SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0, MEASURE OF CRACK IS 0.332 INCH.
